# SDR REXA2013012100167

- Difficulty date: January 21, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N8733G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7733
- Aircraft time: 22,839 hours, 19,695 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3843 ON APPROACH INTO MSP RECEIVED FLAPS FAIL CAUTION MESSAGE AT 0.  PERFORMED TROUBLESHOOTING PER FIM REV 44 IAW AD2009-06-12 PARA (H)(6)(I) AMOC DATED DEC 7 2012 AND PA AD 27-052 J.  REPLACED RIGHT BPSU IAW 27-51-10.  REMOVED, CLEANED, LUBED AND RE-INSTALLED RIGHT FLAP FLEX SHAFTS IAW 27-53-10 PER MOTR GROUP.  REPLACED SKEW DETECTOR UNIT IAW 27-51-15.  FLAPS OPS CHECK GOOD IAW 27-54-00 CODE JAM RIGHT BPSU DIFFERENTIAL REFERENCE NRCW 31596.  COMPLETED RIGGING OF FLAPS IAW CRJ 200 AMM 27-54-00, ALL CHECKS GOOD.
